Table of Contents
ISRN Combinatorics
Volume 2014, Article ID 237915, 5 pages
http://dx.doi.org/10.1155/2014/237915
Research Article

On Normal -Ary Codes in Rosenbloom-Tsfasman Metric

Department of Mathematics, National Institute of Technology Warangal, Andhra Pradesh 506004, India

Received 10 February 2014; Accepted 17 March 2014; Published 2 April 2014

Academic Editors: A. Cossidente, E. Manstavicius, and S. Richter

Copyright © 2014 R. S. Selvaraj and Venkatrajam Marka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of normality of codes in Hamming metric is extended to the codes in Rosenbloom-Tsfasman metric (RT-metric, in short). Using concepts of partition number and -cell of codes in RT-metric, we establish results on covering radius and normality of -ary codes in this metric. We also examine the acceptability of various coordinate positions of -ary codes in this metric. And thus, by exploring the feasibility of applying amalgamated direct sum method for construction of codes, we analyze the significance of normality in RT-metric.